1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Exacerbation of Hallucinogen-Persisting Perception Disorder With Risperidone

Exacerbation of Hallucinogen-Persisting Perception Disorder With Risperidone

  1. staples
    A recent article in the Journal presented three case reports in which risperidone may have exacerbated hallucinogen-persisting perception disorder (HPPD). Patients treated with this medication showed markedly increased emotional arousal, panic and visual distortions. A literature search using MEDLINE and PsycLIT revealed no other similar cases. A fourth such case is presented here.